Hi Sir or Madam,
Shaking or trembling can be due to hypoglycemia, liver issues, or a neurologic response such as a seizure. Trembling can also be a sign of pain, stress and cold.
Hypoglycemia is low blood sugar and frequently causing trembling in small breeds. It usually isn't an issue in larger dogs unless they have not eaten for quite some time. . If you suspect your dog is having low blood sugar you can put a drop of pancake syrup on your dog's tongue which should raise the level.
A liver shunt is usually a genetic condition. It is a condition where instead of the blood going through the liver and being cleansed, part of the blood is diverted around the liver resulting in a toxic buildup in the blood. Liver issues can also lead to trembling as well.
You can read about these here:
Seizures can manifest as trembling and a dog may not lose conscienceness. You can read more about seizures here: http://www.marvistavet.com/html/body_seizure_disorder.html
Then of course, this might be a reaction to pain which could be from any number of causes. Given her age, I would check her teeth for tartar build up, broken teeth, dark teeth and irritated gums. This might cause trembling. If she is having problems rising after sleeping this might indicate some arthritis causing her pain. If she is avoiding steps and avoiding jumping, that might indicate a back issue which you can read about on the following pages on arthritis and disc issues.
If she is eating and drinking normally, is not vomiting and seems to be defecating, then it probably is not an emergency situation, but it does sound like she is experiencing pain. As long as she does not have bleeding anywhere, you might try buffered aspirin for pain relief. Buffered aspirin can be given to a dog with a dosage of up to 5-10 mg per pound every 12 hours for pain.. Keep in mind that a dog's body does not metabolize aspirin in the same way as a human and thus should not be given more than a day or two without contacting your Vet. Read side effects and precautions here.
Aspirin does need to clear the system before some other medications can be prescribed, so be sure and mention it to your vet if you use it. Please respond if there are other symptoms that you haven't mentioned.
Hope this helps.